# SDR ASMF201507019

- Difficulty date: June 29, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 8,279 hours, 1,247 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 8,279 hours, 1,247 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING DUE TO AFT CARGO FIRE WARNING & MASTER FIRE WARNING LIGHTS TURNED ON & FIRE DETECTION SYS WAS ACTIVATED.  DURING MX REVISION, THE DISCHARGE LIGHT WAS FOUND ON & CARGO FIRE EXTINGUISHER BOTTLES WERE FOUND DISCHARGED.  PERFORMED THE SMOKE DETECTION SYS TEST IAW AMM DMC-B787-26-16-00-00A-320A-A, NO CONFIRMING FAILURE & THE FIRE EXTINGUISHER BOTTLES WERE REPLACED IAW AMM DMC-B787-26-23-01-00A-520A-A -720A-A, TESTED CORRECT.  AS A PRECAUTIONARY ACTION, THE ACFT WAS SENT TO THE HANGAR & REMOTE DATA CONCENTRATOR NR 8 WAS REPLACED IAW AMM DMC-B787-A-42-21-07-06-520A-A-720A-A.  AFT CARGO SMOKE DETECTORS NUMBERS 1L, 2L, 3L, 4L, 1R, 2R, 3R & 4R WERE REPLACED IAW AMM DMC-B787-A-26-16-01-00A-520A-A -720A-A, EXTINGUISHER BOTTLES WERE REPLACED IAW AMM DMC-B787-26-23-01-00A-520A-A-720A-A & SMOKE DETECTION SYS TEST WAS PERFORMED IAW AMM DMC-B787-26-16-00-00A-320A-A, TESTED CORRECT.
